# SDR YADA2015040800104

- Difficulty date: April 8, 2015
- Submitted: April 11, 2015
- Operation: Air carrier
- Aircraft: N117AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 34,358 hours, 38,169 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 11164H1194
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE RT WINDSHIELD OUTER PANE CRACKED ON CLIMB OUT.  THE CREW ELECTED TO RETURN.  LANDING UNEVENTFUL.  WINDSHIELD REPLACED.
